Acetylsalicylic acid, ASS Aristo 100 mg gastro-resistant tablets
pack size:100 pcs Dosage form:Tablets, gastro-resistant
ASS Aristo ® 100 mg gastro-resistant tablets
Active substance: acetylsalicylic acid
Acetylsalicylic acid, ASS Aristo 100 mg gastro-resistant tablets Composition:
1 tablet: 100 mg acetylsalicylic acid (Ph.Eur.).
Other ingredients: tablet core: lactose monohydrate, microcrystalline cellulose, colloidal anhydrous silicon dioxide, potato starch; Film coating.: Talc, triacetin, methylacrylic acid-ethyl acrylate copolymer (1:1) dispersion 30% (Ph.Eur.).
Use Acetylsalicylic acid, ASS Aristo 100 mg gastro-resistant tablets:
For secondary prevention of myocardial infarction, prevention of cardiovascular morbidity in patients suffering from stable angina, history of unstable angina except during the acute phase, prevention of graft occlusion after coronary artery bypass graft (CABG) surgery, coronary angioplasty , except during the acute phase, for the secondary prevention of transient ischemic attacks (TIA) and ischemic cerebral infarction, provided cerebral hemorrhage has been ruled out.
Acetylsalicylic acid, ASS Aristo 100 mg gastro-resistant tablets Contraindications:
Known hypersensitivity to the active substance, salicylates, NSAIDs or any of the excipients; Known occurrence of asthma triggered by salicylates or substances with a similar mechanism of action, in particular NSAIDs; Current active or recurrent history of peptic ulcer disease and/or gastrointestinal bleeding or other types of bleeding such as B. Cerebral hemorrhage, hemorrhagic diathesis; Coagulation disorders such as haemophilia and thrombocytopenia, severe hepatic impairment, severe renal impairment, severe heart failure, at a dose > 100 mg/day in the last trimester of pregnancy, in combination with methotrexate at a dose of > 15 mg/week.
Acetylsalicylic acid, ASS Aristo 100 mg gastro-resistant tablets Side effects: Common: Increased tendency to bleed; Dyspepsia, nausea, vomiting, diarrhea.
Uncommon: rhinitis, dyspnoea; urticaria.
Rare: thrombocytopenia, agranulocytosis, aplastic anemia; Hypersensitivity reactions, angioedema, allergic edema, anaphylactic reactions including shock; intracranial hemorrhage; hemorrhagic vasculitis; bronchospasm, asthma attacks; severe gastrointestinal bleeding; Reye's syndrome; Stevens-Johnson syndrome, Lyell's syndrome, purpura, erythema nodosum, erythema multiforme; menorrhagia.
Not known: cases of bleeding with prolonged bleeding time such as nosebleeds, bleeding gums. Symptoms may persist for 4-8 days after stopping acetylsalicylic acid. Therefore, there is an increased risk of bleeding during surgical interventions. Presence of hematemesis, melena, or unseen gastrointestinal bleeding that may lead to iron deficiency anemia (more common with higher doses); hyperuricemia, hypoglycemia; headache, dizziness; decreased hearing ability, tinnitus; gastric or duodenal ulcers and perforations; Hepatic insufficiency, increased formation of liver enzymes; Impaired renal function, acute renal failure.
Contains lactose. Note leaflet.
(as of August 2020).
Aristo Pharma GmbH, Wallenroder Strasse 8-10, 13435 Berlin.